# SDR REXA2013052500917

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 22,716 hours, 20,103 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS PBE GREEN SEAL CLIP BROKEN.  REPLACED SEAL, PBE CHECK OK IAW AMM 35-30-00.
